# SDR UPS99231150

- Difficulty date: November 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inop
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, LEFT MAIN GEAR DOOR INDICATION UNSAFE FWD AND AFT.  NO AIRFRAME VIBRATION NOTED.  DEFERRED PER MEL 32-1.  SWITCH AT FAULT INDICATION ONLY.  REMOVED AND REPLACED LEFT MLG  DOOR WARNING SWITCH IAW MM 32-62-11, OPS CHECK GOOD.
